# SDR SWAA2024120946684

- Difficulty date: October 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 65,096 hours, 42,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRMED CRACK AT FRAME 787-8' STRINGER S1. CRACK MEASURES 1.4' LONG. REF. TTG8Q00W9YWF POSSIBLE CRACK INDICATION.<[01] INSTALLED -1 DOUBLER AND -2 TRIPLER IAW EA 24-153-02817-WIP2 AND 737-700 SRM 51-40-02;[02] REMOVED DAMAGE; FABRICATED REPAIR PARTS AND INSTALLED -1 DOUBLER AND -2 TRIPLER IAW EA 24-153-02817-WIP2 AND 737-700 SRM 51-40-02;[03] VERIFIED REMOVED DAMAGE; FABRICATED REPAIR PARTS AND INSTALLED -1 DOUBLER AND -2 TRIPLER IAW EA 24-153-02817-WIP2 AND 737-700 SRM 51-40-02
